5 doctors weighed in:
I was just diagnosed with c-diff acute colitis due to clyndamicin. What should I do? Is this normal?
5 doctors weighed in

3 doctors agree
In brief: Medical treatment
C. Difficele colitis is is a build up of abnormal bacteria that irritate the colon and produces a toxin, often occurring after taking an antibiotic.
You need medical care and an antibiotic such as Flagyl or vancomycin to treat the infection. Maybe add probiotics or yogurt if it is alright with your doctor.

In brief: Medical treatment
C. Difficele colitis is is a build up of abnormal bacteria that irritate the colon and produces a toxin, often occurring after taking an antibiotic.
You need medical care and an antibiotic such as Flagyl or vancomycin to treat the infection. Maybe add probiotics or yogurt if it is alright with your doctor.
Dr. Mark Hoepfner
Dr. Mark Hoepfner
Thank
Dr. Vasudha Kaushik
Family Medicine
In brief: Probiotics
Take the antibiotic course from your PCP to eliminate this infection.
-In general, stay away from all antibiotics since they encourage c. diff infection. -Take a good probiotic like Probonix (2-3 droppers full) daily to prevent future infections -Get 30 min of sunshine at noon daily or vitamin D3 supplement 5000-10,000 IU/day to boost your immunity and speed up recovery

In brief: Probiotics
Take the antibiotic course from your PCP to eliminate this infection.
-In general, stay away from all antibiotics since they encourage c. diff infection. -Take a good probiotic like Probonix (2-3 droppers full) daily to prevent future infections -Get 30 min of sunshine at noon daily or vitamin D3 supplement 5000-10,000 IU/day to boost your immunity and speed up recovery
Dr. Vasudha Kaushik
Dr. Vasudha Kaushik
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
13 years in practice
467K people helped
Continue
108,000 doctors available
Read more answers from doctors